Search Results

There are 15634 results for: content related to: Estimation of ROC curves based on stably distributed biomarkers subject to measurement error and pooling mixtures

  1. Homogenization of elliptic problems with the Dirichlet and Neumann conditions imposed on varying subsets

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 14, 25 September 2007, Pages: 1611–1625, Carmen Calvo-Jurado, Juan Casado-Díaz and Manuel Luna-Laynez

    Version of Record online : 12 APR 2007, DOI: 10.1002/mma.857

  2. An adaptive nonlinear output feedback controller using dynamic bounding with an aircraft control application

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 7, July 2009, Pages: 609–639, Xidong Tang and Gang Tao

    Version of Record online : 22 JUL 2008, DOI: 10.1002/acs.1053

  3. Sliding mode and adaptive sliding-mode control of a class of nonlinear bioprocesses

    International Journal of Adaptive Control and Signal Processing

    Volume 21, Issue 8-9, October - November 2007, Pages: 795–822, Dan Selişteanu, Emil Petre and Vladimir B. Răsvan

    Version of Record online : 6 JUN 2007, DOI: 10.1002/acs.973

  4. Exponential convergence of the hp version BEM for mixed boundary value problems on polyhedrons

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 17, 25 November 2008, Pages: 2069–2093, H. Holm, M. Maischak and E. P. Stephan

    Version of Record online : 25 MAR 2008, DOI: 10.1002/mma.1009

  5. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Version of Record online : 21 JUL 2008, DOI: 10.1002/mma.1049

  6. Matching a system behavior with a known set of models: A quadratic optimization-based adaptive solution

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 9, September 2009, Pages: 882–906, Moisés Bonilla, J. C. Martínez-García, J. Pacheco-Martínez and M. Malabre

    Version of Record online : 6 NOV 2008, DOI: 10.1002/acs.1086

  7. Robust stabilization of a class of non-minimum-phase nonlinear systems in a generalized output feedback canonical form

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 3, March 2009, Pages: 260–277, Jun Fu, Ying Jin, Jun Zhao and G. M. Dimirovski

    Version of Record online : 7 APR 2008, DOI: 10.1002/acs.1041

  8. An energy approach to space–time Galerkin BEM for wave propagation problems

    International Journal for Numerical Methods in Engineering

    Volume 80, Issue 9, 26 November 2009, Pages: 1196–1240, A. Aimi, M. Diligenti, C. Guardasoni, I. Mazzieri and S. Panizzi

    Version of Record online : 19 JUN 2009, DOI: 10.1002/nme.2660

  9. Extending the Frisch scheme for errors-in-variables identification to correlated output noise

    International Journal of Adaptive Control and Signal Processing

    Volume 22, Issue 1, February 2008, Pages: 55–73, Torsten Söderström

    Version of Record online : 12 APR 2007, DOI: 10.1002/acs.961

  10. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Version of Record online : 3 AUG 2007, DOI: 10.1002/mma.930

  11. Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics

    International Journal of Robust and Nonlinear Control

    Volume 18, Issue 11, 25 July 2008, Pages: 1162–1187, Zhaojing Wu, Xuejun Xie and Peng Shi

    Version of Record online : 12 SEP 2007, DOI: 10.1002/rnc.1273

  12. On the existence of weak solutions to the equations of non-stationary motion of heat-conducting incompressible viscous fluids

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 16, 10 November 2006, Pages: 1883–1906, Joachim Naumann

    Version of Record online : 22 JUN 2006, DOI: 10.1002/mma.754

  13. A boosting approach to flexible semiparametric mixed models

    Statistics in Medicine

    Volume 26, Issue 14, 30 June 2007, Pages: 2872–2900, G. Tutz and F. Reithinger

    Version of Record online : 29 NOV 2006, DOI: 10.1002/sim.2738

  14. Poroelastic model for pile–soil interaction in a half-space porous medium due to seismic waves

    International Journal for Numerical and Analytical Methods in Geomechanics

    Volume 32, Issue 1, January 2008, Pages: 1–41, Jian-Fei Lu and Dong-Sheng Jeng

    Version of Record online : 7 MAR 2007, DOI: 10.1002/nag.609

  15. IBLU decompositions based on Padé approximants

    Numerical Linear Algebra with Applications

    Volume 15, Issue 8, October 2008, Pages: 717–746, A. Buzdin, D. Logashenko and G. Wittum

    Version of Record online : 18 JUN 2008, DOI: 10.1002/nla.595

  16. Energy release rate for cracks in finite-strain elasticity

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 5, 25 March 2008, Pages: 501–528, Dorothee Knees and Alexander Mielke

    Version of Record online : 9 JUL 2007, DOI: 10.1002/mma.922

  17. Mathematical analysis of a viscoelastic problem with temperature-dependent coefficients—Part II: Regularity

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 13, 10 September 2007, Pages: 1569–1592, Patricia Barral, M. Cristina Naya-Riveiro and Peregrina Quintela

    Version of Record online : 19 APR 2007, DOI: 10.1002/mma.874

  18. A nonlinear tracking control for sensorless induction motors with uncertain load torque

    International Journal of Adaptive Control and Signal Processing

    Volume 22, Issue 1, February 2008, Pages: 1–22, R. Marino, P. Tomei and C. M. Verrelli

    Version of Record online : 5 MAR 2007, DOI: 10.1002/acs.955

  19. Observer design for nonlinear systems with Markov chain

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 14, 25 September 2009, Pages: 1603–1631, Stefano Battilotti

    Version of Record online : 12 NOV 2008, DOI: 10.1002/rnc.1404

  20. Multidimensional systems: Flow in electromagnetic fields and some fundamental implications

    International Journal of Circuit Theory and Applications

    Volume 35, Issue 5-6, September - December 2007, Pages: 645–690, Alfred Fettweis

    Version of Record online : 30 AUG 2007, DOI: 10.1002/cta.438